# SDR WX0A201310220027

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936663521
- Condition: Corroded
- Location: Bs 1212-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR TRACK FROM FS 1212 TO 1220 IS CORRODED.  CUT OUT DAMAGE AREA, FABRICATED REPAIR SPLICE AND INSTALLED REPAIR IAW SRM 53-05, FIG 4G.
